Two theorems of N. Wiener for solutions of quasilinear elliptic equations

P. Lindqvist Technical University of Helsinki, Espoo, Finland O. Martio University of Jyväskylä, Jyväskylä, Finland

TBD mathscidoc:1701.331667

Acta Mathematica, 155, (1), 153-171, 1984.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 48 ]
@inproceedings{p.1984two,
  title={Two theorems of N. Wiener for solutions of quasilinear elliptic equations},
  author={P. Lindqvist, and O. Martio},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305005631376},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={153-171},
  year={1984},
}
P. Lindqvist, and O. Martio. Two theorems of N. Wiener for solutions of quasilinear elliptic equations. 1984. Vol. 155. In Acta Mathematica. pp.153-171. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305005631376.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved